# SDR HALA2018111300579

- Difficulty date: November 13, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 964 hours, 190 cycles
- Engine: PW1133G
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Chip Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS / ECAM UPON # 2 ENGINE START ENG 1 OIL CHIP DETECTED (BTB)// INSPECTED #1 ENGINE CHIP DETECTORS (ALL)PER AMM 79-00-00-281-802. A .WITH
NO FAULTS NOTED. RAN # 1 ENG AND NO MESSAGES. NO LEAKS NOTED. OK FOR SVC
